Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dragon10

OMG... is it the accutane?

I don't ever remember being so tired everyday.. I don't have much stamina to do anything..

I seem to have random times that I would just feel like crap, at school I would go in the restroom after every period and check on my face.. the effin lighting kills it too

Also While the hair on my hair seems thin, (I'm on month 4), I seemed to be getting a lot of

hair everywhere else

My face is clear now but I still have discoloration on my face and I hate the bright lights because

it just shows every mis-color spot

Hopefully all this will go away as I'm heading towards my last month of accutane, and what are the chances of major acne coming back at the age of 16?

Share this post


Link to post
Share on other sites

wow 16... I would never think about taking accutane under 20 especially if your a male. I just have this theory that it affects younger people(that are not done developing) far greater than it affects older people in negative ways.

But this is all just my consenses from reading various forums like this one.

Share this post


Link to post
Share on other sites

Make sure you're well hydrated. Accutane is drying; some people will find an energy boost if they maintain hydration. That means drinking more fluids than you normally would when not on Accutane.

Otherwise, just treat yourself gently, continue to take in a healthy diet with fruits and veggies and protein and some carbs.

I would not take ANY supplements while you're on Accutane as most are metabolized by the liver and your liver's under enough stress from the Accutane. Check with your doctor before taking any supplement while on Accutane.

Share this post


Link to post
Share on other sites

All medications and supplements are metabolized by the liver; doesn't matter if they're fat soluble or not: they ALL put an added strain on the liver's performance. The original poster should ask his doctor whether or not he should take any supplement.

Share this post


Link to post
Share on other sites

Yeah, I got tired a lot too. I would out of nowhere start taking 3 hour naps. Just stay active and take caffeine pills. And also like someone I think said, more water.

Share this post


Link to post
Share on other sites

Yeah, Tane kicks acne's butt but also kicks our butt.... I eat good and exercise... I also take calcium, vitamin c, vitamin e, and probiotic/acidophyllis suppliments. Helps some.

Hang in there. We're all in the same boat!

Yvette

Share this post


Link to post
Share on other sites
Make sure you're well hydrated. Accutane is drying; some people will find an energy boost if they maintain hydration. That means drinking more fluids than you normally would when not on Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×